# SDR AALA201704189016

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 49,426 hours, 28,378 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: C24703003
- Part serial: H1402
- Condition: Faulty
- Location: Parking Brake
- Part time: 55,630 hours, 22,471 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECT GREATER THAN 40KTS, RECEIVED ECAM MESSAGE FOR CONFIGURATION PARK BRAKE ON. REMOVED AND REPLACED PARKING BRAKE CONTROL VALVE.
